# SDR P5CA2018071300134

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,518 hours, 20,285 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 200204056
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED LIGHT STAYS ON AFTER START UNTIL POWER IS INCREASED. RT ENG HPSOV PFM THUMB TEST ONLY. 10 SEC, R&R RT ENG HPSOV PFM ENG RUN TEST, NO LEAK FND. COND CHK NML IAW AMM 36-11-07, 71-00-00.
